Novi prilozi Reyeovim tetraedralnim kompleksima
Matematički vesnik, Tome 14 (1962) no. 1, p. 125
Cet article a éte moissonné depuis la source eLibrary of Mathematical Institute of the Serbian Academy of Sciences and Arts
Classification :
51M05
@article{MV_1962_14_1_a10,
author = {V. Ni\v{c}e},
title = {Novi prilozi {Reyeovim} tetraedralnim kompleksima},
journal = {Matemati\v{c}ki vesnik},
pages = {125 },
year = {1962},
volume = {14},
number = {1},
url = {http://geodesic.mathdoc.fr/item/MV_1962_14_1_a10/}
}
V. Niče. Novi prilozi Reyeovim tetraedralnim kompleksima. Matematički vesnik, Tome 14 (1962) no. 1, p. 125 . http://geodesic.mathdoc.fr/item/MV_1962_14_1_a10/